Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 30, 2014, 3:13 PM EDT for Gilmer County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2014, 3:13 PM EDT (19:13 UTC)
- Expired
- May 30, 2014, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Gilmer County, GA
The radar
The Atlanta radar (KFFC), 148 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WWUS82 KFFC 301913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI MAY 30 2014
GAZ006-007-302000-
313 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 400 PM EDT...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROY...MOVING WEST AND SOUTHWEST AT 5 TO 10
MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF
FANNIN AND GILMER COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE MARION...PISGAH...CHERRY LOG...BLACK GAP
SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...
MARGRET... DIAL...ROY...CARTECAY... ELLIJAY... TAILS
CREEK...ROUNDTOP AND TALONA.
&&
LAT...LON 3486 8434 3483 8414 3480 8413 3480 8410
3473 8410 3461 8418 3460 8425 3458 8426
3458 8433 3455 8437 3455 8446 3456 8447
3455 8448 3456 8450 3455 8465 3474 8465
3482 8459 3487 8462
TIME...MOT...LOC 1912Z 067DEG 6KT 3468 8436
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 30, 1:17 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 30, 1:17 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 117 PM EDT FRI MAY 30 2014 .PREV DISCUSSION... /ISSUED 727 AM EDT FRI MAY 30 2014/ SHORT TERM /TODAY THROUGH SATURDAY/... /ISSUED AT 358 AM EDT FRI MAY 30 2014/ A PERSISTENCE FORECAST STILL LOOKS GOOD THROUGH TODAY AS THE H5 LOW CONTINUES OVER THE ARK-LA-TEX AREA. THIS WILL KEEP GULF MOISTURE STREAMING OVER THE CWA KEEPING WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING HOURS. A BACKDOOR FRONT WILL APPROACH THE NORTHEAST PART OF THE CWA LATE SATURDAY AND THIS SHOULD INCREASE THE RISK OF THUNDERSTORMS...ESPECIALLY ACROSS THE NORTHERN AND EASTERN PARTS OF THE CWA. MAX TEMPS SHOULD BE NEAR WHAT THEY HAVE BEEN OVER THE PAST COUPLE OF DAYS AND GUIDANCE HAS A GOOD HANDLE ON THIS. MOS OVERNIGHT LOWS TONIGHT LOOK TOO COOL GIVEN THE GULF AIR WILL REMAIN OVER THE CWA. HAVE THEREFORE RAISED MIN TEMPS TONIGHT BY A FEW DEGREES. 17 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED AT 358 AM EDT FRI MAY 30 2014/ EXTENDED FORECAST MODELS IN GOOD AGREEMENT THROUGH THE LONG TERM. UPPER LEVEL LOW PRESSURE OVER ARKLATEX REGION DAMPENS OUT OVER THE WEEKEND...THOUGH ENHANCED MOISTURE FIELD AROUND THE LOW PERSISTS ACROSS THE SOUTHEAST BY LATE WEEKEND. UPPER LEVEL RIDGE BUILDS DOWN THE EAST COAST LIMITS AFTERNOON/EVENING CONVECTION CHANCES FOR THE FAR EASTERN CWA SUNDAY AND MONDAY...WHILE THE WESTERN PORTIONS OF THE STATE CAN EXPECT TO SEE SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. THE HYBRID CAD RESULTING FROM THE NOSE OF HIGH PRESSURE QUICKLY MOVES OUT OF THE AREA AS THE CENTER OF THE RIDGE SHIFTS SOUTHWARD AND ALONG EASTERN FLORIDA BY TUESDAY. THE COMBINATION OF THE MOVEMENT OF THE HIGH AND AN APPROACHING SHORT WAVE FROM THE NORTHWEST WILL RESULT IN BETTER STORM CHANCES ACROSS THE STATE WEDNESDAY AND THURSDAY. WARM TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE EXTENDED WITH HIGHS RUNNING ABOUT 5 DEGREES ABOVE NORMAL. SUNDAY AND MONDAY LOOK TO BE THE COOLEST DAYS OF THE WEEK WITH THE INFLUENCE OF THE QUICK-LIVED WEDGE. A GRADUAL WARM-UP INTO THE LOW 90S IS EXPECTED BY FRIDAY. 31 && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED EXCEPT IN THUNDERSTORMS. SURFACE WINDS HIGHLY VARIABLE AND MAINLY LIGHT BECOMING MAINLY CALM OVERNIGHT. SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON DIMINISHING OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. //ATL CONFIDENCE... 18Z UPDATE... LOW-MEDIUM CONFIDENCE FOR WIND DIRECTION THIS AFTERNOON. MEDIUM CONFIDENCE ALL OTHER ELEMENTS INTO TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 66 87 66 / 50 40 50 30 ATLANTA 86 69 87 68 / 50 40 50 30 BLAIRSVILLE 79 63 80 63 / 50 40 50 30 CARTERSVILLE 86 65 86 67 / 50 40 50 30 COLUMBUS 88 66 90 70 / 50 40 40 30 GAINESVILLE 84 67 85 66 / 50 40 50 30 MACON 88 67 90 68 / 50 40 50 30 ROME 86 65 87 67 / 50 40 50 30 PEACHTREE CITY 86 66 87 66 / 50 40 50 30 VIDALIA 90 68 90 70 / 50 40 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...BDL
Hazardous weather outlook, May 30, 12:08 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1208 PM EDT FRI MAY 30 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1208 PM EDT FRI MAY 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN THIS AFTERNOON INTO EVENING... WEATHER HAZARDS EXPECTED... STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA...GENERALLY FROM 2 PM THROUGH 10 PM. SOME STRONG STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS FROM THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A LINGERING MOIST AIRMASS. A WEAK FRONT ALSO LOOKS TO PUSH ACROSS THE AREA FROM THE NORTHEAST ON SATURDAY WHICH MAY AID IN STORM DEVELOPMENT. THE AFTERNOON AND EVENING PERIODS SHOULD HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL TO ONLY THE FAR WESTERN PORTIONS OF GEORGIA AND A SLIGHT CHANCE AT THAT. TUESDAY AND WEDNESDAY...BETTER STORM CHANCES RETURN FROM THE NORTHWEST THOUGH STILL DECENT UNCERTAINTY THIS FAR OUT IN THE FORECAST. PLEASE MONITOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 30
In the hours before
Special weather statement, May 30, 1:02 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT FRI MAY 30 2014
GAZ005-007-301745-
102 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 145 PM EDT...
AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAILS CREEK...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL... HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS EASTERN MURRAY AND
WESTERN GILMER COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE TAILS CREEK...MOUNTAINTOWN...ELLIJAY...
CARTERS...EAST ELLIJAY...ROUNDTOP...CARTECAY...ROY AND TALONA.
&&
LAT...LON 3459 8425 3457 8425 3458 8433 3455 8437
3456 8443 3455 8446 3456 8447 3455 8448
3456 8450 3455 8465 3458 8465 3459 8469
3472 8474 3483 8458
TIME...MOT...LOC 1702Z 330DEG 9KT 3469 8459Special weather statement, May 30, 2:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT FRI MAY 30 2014
GAZ008-015-301915-
237 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN UNION AND LUMPKIN COUNTIES UNTIL 315 PM EDT...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODS HOLE SHELTER...AND MOVING NORTHWEST
AT 10 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS UNION AND
LUMPKIN COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BLOOD MOUNTAIN SHELTER...TURNERS CORNER...WOODS
HOLE SHELTER...VOGEL STATE PARK...SUCHES...OWLTOWN...TRACK
ROCK...JONES CREEK...BLAIRSVILLE...NOTTELY DAM AND IVY LOG.
&&
LAT...LON 3492 8391 3490 8381 3487 8381 3480 8377
3478 8383 3473 8383 3472 8386 3466 8388
3466 8401 3475 8410 3480 8410 3481 8414
3485 8414 3489 8411 3493 8417 3500 8403
3499 8394
TIME...MOT...LOC 1837Z 149DEG 7KT 3478 8398Special weather statement, May 30, 2:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT FRI MAY 30 2014
GAZ046-048-057-058-301930-
253 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...NEWTON...BUTTS AND HENRY COUNTIES UNTIL 330 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR ALMON TO
OAK HILL TO NEAR ROCKY PLAINS... AND MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS ROCKDALE...
NEWTON...BUTTS AND HENRY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROCKY PLAINS... ALMON...
STEWART... PORTERDALE...OXFORD...COVINGTON...GEORGIA INTERNATIONAL
HORSE PARK... OAK HILL... FINCHERVILLE...OAK HILL... MAGNET...
MILSTEAD... CONYERS...LAKEVIEW ESTATES AND OLA.
&&
LAT...LON 3363 8413 3361 8412 3372 8406 3376 8402
3363 8381 3349 8383 3344 8381 3344 8382
3341 8385 3340 8384 3339 8417 3364 8418
TIME...MOT...LOC 1851Z 121DEG 11KT 3362 8396 3353 8400
3345 8389Special weather statement, May 30, 2:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT FRI MAY 30 2014
GAZ059-301930-
257 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JASPER COUNTY UNTIL 330 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CALVIN...AND MOVING WEST AT 10 MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS JASPER COUNTY
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CALVIN...MONTICELLO...EUDORA...NORTH ALCOVY...TURTLE COVE AND NORTH
ALCOVY.
&&
LAT...LON 3327 8365 3328 8383 3333 8384 3334 8386
3337 8386 3340 8383 3341 8385 3344 8382
3345 8377 3348 8373 3349 8371 3345 8361
TIME...MOT...LOC 1857Z 101DEG 11KT 3339 8375Special weather statement, May 30, 3:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT FRI MAY 30 2014
GAZ019-030-041-301945-
307 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 40
MPH IN POLK...FLOYD AND HARALSON COUNTIES UNTIL 345 PM EDT...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS WITH THE LEADING EDGE STRETCHING
FROM NEAR SENEY TO ETNA TO TALLAPOOSA...AND MOVING NORTHWEST AT 10
MPH.
WIND GUSTS OF 40 MPH... HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE
LIKELY AS THESE STORMS MOVE ACROSS PARTS OF POLK...FLOYD AND
HARALSON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE EUBANK LAKE...TALLAPOOSA...FELTON...ANTIOCH...
FISH CREEK...VAN WERT...ROCKMART...ARAGON...CEDARTOWN...SENEY...ESOM
HILL...CAVE SPRING...ETNA...LINDALE AND ROME.
&&
LAT...LON 3428 8526 3422 8503 3421 8505 3409 8504
3408 8500 3395 8500 3395 8505 3388 8503
3369 8528 3369 8535 3425 8546 3429 8546
TIME...MOT...LOC 1905Z 138DEG 11KT 3408 8514 3403 8534
3381 8532Special weather statement, May 30, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI MAY 30 2014
GAZ006-007-302000-
313 PM EDT FRI MAY 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 400 PM EDT...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROY...MOVING WEST AND SOUTHWEST AT 5 TO 10
MPH.
WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF
FANNIN AND GILMER COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE MARION...PISGAH...CHERRY LOG...BLACK GAP
SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...
MARGRET... DIAL...ROY...CARTECAY... ELLIJAY... TAILS
CREEK...ROUNDTOP AND TALONA.
&&
LAT...LON 3486 8434 3483 8414 3480 8413 3480 8410
3473 8410 3461 8418 3460 8425 3458 8426
3458 8433 3455 8437 3455 8446 3456 8447
3455 8448 3456 8450 3455 8465 3474 8465
3482 8459 3487 8462
TIME...MOT...LOC 1912Z 067DEG 6KT 3468 8436The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:05 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| May 30, 1:02 PM EDT | Special Weather Statement | FFC | Gilmer | 43 min |
| May 30, 2:37 PM EDT | Special Weather Statement | FFC | Union | 38 min |
| May 30, 2:53 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 37 min |
| May 30, 2:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 30, 3:07 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 38 min |
| May 30, 3:15 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| May 30, 3:27 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| May 30, 3:31 PM EDT | Special Weather Statement | FFC | Butts, Henry | 44 min |
| May 30, 3:42 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| May 30, 3:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| May 30, 3:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| May 30, 3:59 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| May 30, 4:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 41 min |
| May 30, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| May 30, 4:12 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| May 30, 4:13 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| May 30, 4:18 PM EDT | Special Weather Statement | FFC | Bartow | 42 min |
| May 30, 4:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| May 30, 4:30 PM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| May 30, 4:43 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| May 30, 4:54 PM EDT | Special Weather Statement | FFC | Dade | 51 min |
| May 30, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 48 min |
| May 30, 5:09 PM EDT | Special Weather Statement | FFC | Greene | 21 min |
| May 30, 5:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| May 30, 5:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| May 30, 5:31 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| May 30, 5:35 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 40 min |
| May 30, 5:38 PM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 30, 5:43 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| May 30, 5:48 PM EDT | Special Weather Statement | FFC | Whitfield | 42 min |
| May 30, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 40 min |
| May 30, 6:09 PM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| May 30, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 41 min |
| May 30, 6:24 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| May 30, 6:26 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 34 min |
| May 30, 6:49 PM EDT | Special Weather Statement | FFC | Catoosa | 41 min |
| May 30, 6:53 PM EDT | Special Weather Statement | FFC | Carroll | 22 min |
| May 30, 7:15 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| May 30, 7:18 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| May 30, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 33 min |
| May 30, 7:43 PM EDT | Special Weather Statement | FFC | Talbot | 47 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.